# SDR R61A201909040972

- Difficulty date: September 4, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION ON CENTER FUSELAGE 3 FLOOR STRUCTURE PANEL SUPPORT. MX REMOVED AND REPLACED PN 170-86181-005 CENTER FUSELAGE 3 FLOOR STRUCTURE PANEL SUPPORT IAW SRM 51-42-01. AC REMAINS IN YQG FOR COMPLETION. SEE NRC# 4500442-1000-0044 FOR WORK PERFORMED.
